Skip to main content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.

Https

The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Journal of Research Volume 73B

Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 73B

ISSN: 0098-8979

Issue 1

Issue 2

Issue 3

Issue 4




Issue 1 January 1969

A table of integrals of the Error functions, p. 1
Ng, Edward W.; Geller, Murray
http://dx.doi.org/10.6028/jres.073B.001

Fourier coefficients of Mathieu functions in stable regions, p. 21
Fruchting, Henning
http://dx.doi.org/10.6028/jres.073B.002

A note on T-transformation of Lubkin, p. 25
Clark, W. D.; Gray, H. L.; Adams, J. E.
http://dx.doi.org/10.6028/jres.073B.003

The cylinder problem in thermoviscoelasticity, p. 31
Edelstein, Warren S.
http://dx.doi.org/10.6028/jres.073B.004

Relations within sequences of congruential pseudo-random numbers, p. 41
Verdier, Peter H.
http://dx.doi.org/10.6028/jres.073B.005

On the mean dimensions of restricted random walks, p. 45
Verdier, Peter H.; DiMarzio, Edmund A.
http://dx.doi.org/10.6028/jres.073B.006

The cube of every connected graph is 1-hamiltonian, p. 47
Chartrand, Gary; Kapoor, S. F.
http://dx.doi.org/10.6028/jres.073B.007

Minimum-length covering by intersecting intervals, p. 49
Horn, W. A.
http://dx.doi.org/10.6028/jres.073B.008


Issue 2 April 1969

An evaluation of linear least squares computer programs, p. 59
Wampler, Roy H.
http://dx.doi.org/10.6028/jres.073B.009

Traffic assignment problem for a general network, p. 91
Dafermos, Stella C.; Sparrow, Frederick T.
http://dx.doi.org/10.6028/jres.073B.010

Sufficient conditions for the instability of numerical integration methods, p. 119
Karim, Abdel Abbas I.
http://dx.doi.org/10.6028/jres.073B.011

The second orthogonality conditions in the theory of proper and improper rotations, II: The intrinsic vector, p. 125
Gelman, Harry
http://dx.doi.org/10.6028/jres.073B.012

The second orthogonality conditions in the theory of proper and improper rotations, III: The conjugacy theorem, p. 139
Gelman, Harry
http://dx.doi.org/10.6028/jres.073B.013

Subgroups of SL(t, Z), p. 143
Newman, Morris
http://dx.doi.org/10.6028/jres.073B.014

Cuttable and cut-reducible matrices, p. 145
Marimont, Rosalind B.
http://dx.doi.org/10.6028/jres.073B.015

Automorphic integrals with preassigned periods, p. 153
Lehner, Joseph
http://dx.doi.org/10.6028/jres.073B.016

A digital computer technique for calculating the step response of lumped or distributed networks, p. 163
Andrews, James R.; Nahman, N. S.
http://dx.doi.org/10.6028/jres.073B.017

Symmetry and the crossing number for complete graphs, p. 177
Saaty, Thomas L.
http://dx.doi.org/10.6028/jres.073B.018


Issue 3 July 1969

A table of integrals of exponential integral, p. 191
Geller, Murray; Ng, Edward W.
http://dx.doi.org/10.6028/jres.073B.019

Principal ideals in matrix rings, p. 211
Newman, Morris; Pierce, Stephen
http://dx.doi.org/10.6028/jres.073B.020

The second orthogonality conditions in the theory of proper and improper rotations .IV. Solution of the trace and secular nist-equations, p. 215
Gelman, Harry
http://dx.doi.org/10.6028/jres.073B.021

Minimax error selection of a univariate distribution with prescribed componentwise bounds and ranking, p. 225
Goldman, A. J.
http://dx.doi.org/10.6028/jres.073B.022

Minimax adjustment of a univariate distribution to satisfy componentwise bounds and/or ranking, p. 231
Goldman, A. J.
http://dx.doi.org/10.6028/jres.073B.023

On the application of some interpolating functions in physics, p. 241
Jerri, A. J.
http://dx.doi.org/10.6028/jres.073B.024

Commutator groups and algebras, p. 247
Greenberg, L.
http://dx.doi.org/10.6028/jres.073B.025

On a class of nonlinear transformations and their applications to the evaluation of infinite series, p. 251
Gray, H. L.; Clark, W. D.
http://dx.doi.org/10.6028/jres.073B.026


Issue 4 October 1969

Temperature renormalization in non linear Vlasov problem, p. 281
Sadowski, W.L.; Ruthberg, Z. G.
http://dx.doi.org/10.6028/jres.073B.027

Selective excitation of harmonics in a collisionless plasma by two counterstreaming electron beams, p. 293
Sadowski, W. L.; Ruthberg, Z. G.
http://dx.doi.org/10.6028/jres.073B.028

Simultaneous contractification, p. 301
Goldman, A. J.; Meyers, P. R.
http://dx.doi.org/10.6028/jres.073B.029

A theorem on convex hulls, p. 307
Horn, W. A.
http://dx.doi.org/10.6028/jres.073B.030

Partitioning of interaction in analysis of variance, p. 309
Mandel, John
http://dx.doi.org/10.6028/jres.073B.031

Highly restricted partitions, p. 329
Gupta, Hansraj
http://dx.doi.org/10.6028/jres.073B.032

Created September 7, 2012, Updated January 5, 2017